A member asked:

Pain in my front two teeth upper, and battling a sinus infection. m y doctor had to switch my antibiotics from augmentin (amoxicillin and clavulanate) to levaquin. what can cause?

10 doctors weighed in across 4 answers
Dr. Heidi Fowler answered

Specializes in Psychiatry

A maxillary sinus: infection can cause pain in the teeth. Take care.

Answered 11/1/2014

3.6k views

Thank
Dr. Robert Mokbel answered

Specializes in Dentistry

See a dentist: sinus infection can definitely cause pain in the upper teeth but mostly in the molar and premolars areas, the 2 front teeth could have other problems. I would consider a consultation with a dentist to check those 2 teeth, they may need specific dental treatment as well.The Antibiotics may not solve the pain related to the 2 front teeth.

Answered 11/7/2014

3.6k views

Thank
Dr. Paul Grin answered

Specializes in Pain Management

2 separate problems: 1. If you take antibiotics for sinusitis, you should normally respond within 72 hours. If there is no response, a change in antibiotic treatment is appropriate. 2. Pain in my front two teeth upper - see your dentist for evaluation and x-rays.

Answered 10/28/2014

3.6k views

Thank
Dr. Sandra Eleczko answered

Specializes in Dentistry

Tooth pain: see a dentist and have the front teeth treated. You may find that by do ing this you have less so us pain.Good lick.

Answered 10/28/2014

3.6k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...